# SDR GTIA040281

- Difficulty date: March 25, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON SEAT TRACK LEFT INBOARD AT FS 200 PAX CABIN.  REMOVED SEAT TRACK.  FABRICATED NEW SEAT TRACK AND SPLICE.  INSTALLED NEW SEAT TRACK AND SPLICE.  (M)
